# SDR SIMA202009152003

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CRACKED AT LOWER INBOARD RIVET AT FR 23.  C/A PERFORMED REPAIR FOR LT OMEGA BEAM CRACKED AT LOWER INBOARD RIVET AT FR 23, IAW EMB ERS-EM-53MR-4187.
